# SDR CALA0000041

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN SUPPORT FITTING ABOVE AND FORWARD OF RT MLG DOOR ACTUATOR UPPER ATTACH POINT IN WHEEL WELL.  A NEW FITTING WAS INSTALLED IAW SRM 51-30.
